# SDR SIMA20161215001

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,228 hours, 30,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST CEILING EMERGENCY LIGHT FOUND INOPERATIVE.  R & R THE EMERGENCY LIGHT IAW AMM33-50-08-04, OPS CHECKED GOOD
